# SDR MV1R200808136

- Difficulty date: April 29, 2008
- Submitted: May 1, 2008
- Operation: General aviation
- Aircraft: N35
- Make and model: Beech 200BEECH
- Aircraft serial: BB88
- Aircraft time: 7,210 hours, 10,065 cycles
- Engine: Pwa PT6A41
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1013841761
- Part serial: 2117
- Condition: Burned Out
- Location: Zone 100
- Part time: 1,486 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, G, H, A

## Discrepancy

DURING FLIGHT, SMOKE INITIATED FROM BEHIND INSTRUMENT PANEL CENTER BELOW. PROJECT POWER TERMINATED. ALL ELECTRICAL POWER NOT NECESSARY FOR FLIGHT, OFF. EMERGENCY LANDING, ON GROUND MAINT FOUND VENT BLOWER ASSY INOP AND BURNED.  BLOWER MEL'D AND FLOWN WITHOUT FURTHER INCIDENT.
